Three-dimensional magma flow dynamics within subvolcanic sheet intrusions

Magee, C orcid.org/0000-0001-9836-2365, O’Driscoll, B, Petronis, MS et al. (1 more author) (2016) Three-dimensional magma flow dynamics within subvolcanic sheet intrusions. Geosphere, 12 (3). pp. 842-866. ISSN 1553-040X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 Geological Society of America. This is an author produced version of a paper published in Geosphere. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: June 2016
  • Accepted: 3 March 2016
  • Published (online): 20 April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst of Geophysics and Tectonics (IGT) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Oct 2018 12:15
Last Modified: 16 Oct 2018 12:15
Status: Published
Publisher: Geological Society of America
Identification Number: https://doi.org/10.1130/GES01270.1

Share / Export

Statistics